# SDR CALA2015081700681

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 56,513 hours, 19,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027792
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 24.75, SEAT TRACK FASTENER HOLES HAS CRACK, REF FIG 4 AT A FT INBD & FWD OTBD HOLE, ALSO AFT OTBD HOLE HAS CRACK, THREE TOTAL CRACKS IN ALL.  REPAIRED SEAT TRACK AT STATION 727B, RBL 24.75 IAW ECRA 5320-02570.
